Acta Mathematica Hungarica

, Volume 113, Issue 1, pp 145–158

A note on Buczolich's solution of the Weil gradient problem: a construction based on an infinite game

  • Jan Malý
  • Miroslav Zelený
Article

DOI: 10.1007/s10474-006-0096-7

Cite this article as:
Malý, J. & Zelený, M. Acta Math Hung (2006) 113: 145. doi:10.1007/s10474-006-0096-7

Summary

Using an infinite game approach we reprove Buczolich's result that there exists a differentiable function f such that ∇f(0) = 0 and |∇ f |≧1 a.e.

Denjoy--Clarkson property infinite game Martin theorem gradient 

Copyright information

© Springer-Verlag/Akadémiai Kiadó 2006

Authors and Affiliations

  • Jan Malý
    • 1
  • Miroslav Zelený
    • 2
  1. 1.J. E. Purkyně University, Faculty of Science, Department of Mathematics
  2. 2.Charles University, Faculty of Mathematics and Physics